# SDR ASAA0681178

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 36,235 hours, 18,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Flap Vane
- Component part number: 59304943
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE IS PUNCTURED.  REPLACED DAMAGED SKIN SECTION AND INSTALLED REPAIR FILLER AND DOUBLER PER SRM 57 03.
